A class of sums of the type ∼/∞/n=1/n=a1,.,ar (modm) 1/n2k is evaluated, where k, m and r are positive integers with m ≥ 2 and a1,., ar are integers satisfying 1 ≤ a1 < a2 < - - - < ar ≤ m ? 1.

Additional Metadata
Keywords Bernoulli numbers and polynomials, Euler's formula, Euler's sum, Kronecker symbol, subsums of Euler's sum
Persistent URL dx.doi.org/10.1515/anly-2015-0018
Journal Analysis
Citation
Williams, K.S. (2016). A class of subsums of Euler's sum. Analysis, 36(4), 231–243. doi:10.1515/anly-2015-0018